# SDR FDEA202401170080

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 96,962 hours, 20,563 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H2024B
- Condition: Failed
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN RATE ALERT ON CLIMB OUT. CYCLED CONTOLLERS  WITH NO CHANGE. LEVELED OFF AT 11,000 THEN  DESCENDED DOWN TO 9,000 WITH CABIN ALT ALERT. AIR  TURN BACK TO KIND.   FOUND MIAN CARGO DOOR VENT DOOR OPEN.  FLIGHT CREW SAID THEY NEVER HAD A DOOR OPEN  INDICATION.  OPENED & CLOSED DOOR SEVERAL TIMES.  LIGHT WAS OUT INITIALLY BUT INDICATION DID RETURN  TO NORMAL. SUSPECT SWITCH IS INTERMITTENT.  DOOR  LATCH IS SERVICEABLE AND LATCHES SECURELY.   CARGO DOOR UPR A ALERT - INOP.  VERIFY DOOR IS CLOSED AND LOCKED PRIOR TO  BLOCK-OUT.REMOVED AND REPLACED VENT DOOR WARNING SWITCH (S1-1346), REF SSM 52-34-0.  TESTS NORMAL IAW AMM 52-70-00-5.
